Event Details

Add to calendar

Dance Your Health Out! Danbury Hospital’s First Spirit of Women Day of Dance

Saturday, February 27, 2010 12:00 PM to 4:00 PM - Danbury, CT

Danbury Hospital Spirit of WomenDanbury Hospital celebrates National Heart Month by conducting a heart healthy Day of Dance event at the Danbury Fair Mall on Saturday, February 27, 2010 at Center Court from 12 to 4 p.m. So put on your boogie shoes and dance your way to better health!

Danbury Hospital’s Spirit of Women Day of Dance features familiar, upbeat music and dance styles that have been popular through the decades, including: ballroom, Latin, country and more. No excuses – there’s music to get everyone moving at this event!

Danbury Hospital Spirit of Women Day of DanceDay of Dance will feature healthy nutritional tips; inspirational speakers, risk assessment and healthy heart screenings, plus the opportunity to ask the experts (our doctors) about ways you can take action to be heart smart and improve your health and wellness in 2010.

Not a Danbury Hospital Spirit of Women member yet? Don’t fret! Sign up now to enjoy all the benefits and special events like these. Simply visit DanburyHospital.org/spiritofwomen.

Danbury Hospital Spirit of Women Day of Dance

Event Itinerary

11:45– 11:55 am - Danbury High School band will make a pass down both sides of corridors, return to stage for performance to open show

12:00 noon – Registration - Welcome and Introductions

“Ask the Doctors” and Health Screenings open and remain available during the event

12:15 -12:45 pm - 50s/60s

12:15 – 12:30 pm - Arthur Murray to perform the Cha Cha

12:30 to 12:45 pm - Arthur Murray will perform the Lindy Hop / followed by audience members coming up to learn simple dance moves / steps then putting it to music

12:45 to 1:00 pm – Fred Astaire dancers perform a timeless Waltz dance routine

1:00 - 1:30 pm – Celebrity Chef George Stella presents 30-minute cooking demonstration

1:30 pm - The 70’s

1:30 to 1:45 pm - Arthur Murray will perform The Hustle, and encourage audience members to participate in simple dance steps

1:45 pm – Surprise dance routines

2:00 pm – The 80’s

2:00 pm – Additional dance routines

2:15 - 2:30 pm - Belly Dancing with Kathy Henckel to Gloria Estefan – Conga/The Rhythm is Gonna Get You

2:30 - 3:00 pm – Celebrity Chef George Stella presents 30-minute cooking demonstration

3:00 – The ‘90s to present

3:00 - 3:15 pm - A Common Ground and WCSU Dance Team perform Hip-Hop dance routine

3:15 - 3:30 pm - Ridgefield Fitness Club introduces Core Rhythms, a fun dance/workout with audience participation

3:30 – 3:50 pm – Ridgefield Fitness Club conducts Zumba dance performance followed by group/audience participation

3:50 – 4:00 pm - Closing Remarks/Finale

Date:

Saturday, February 27, 2010
Snow date: Sunday, February 28, 2010, 12 p .m. – 4 p.m.

Location:

Danbury Fair – 7 Backus Avenue, Danbury, CT 06810

Admission:

FREE

To Register:

Call 1-800-511-9971 or register online

Register Now >>




close